# SDR AALA20001859

- Difficulty date: November 3, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV32402F
- Part serial: MX515614
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 77 - EN ROUTE IAD-LAX - LEFT SIDE HYDRAULIC SYSTEM FAILED WITH COMPLETE LOSS OF FLUID.  AIR INTERRUPTED, DIVERTED AND LANDED PHX WITHOTU FURTHER  INCIDENT.  REPLACED LEFT SIDE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
